# SDR DALA1026395635

- Difficulty date: October 13, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 47,142 hours, 16,769 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND LT WING NR5 SLAT WEDGE UPPER SURFACE WITH DELAMINATION ON PREVIOUS REPAIR DOUBLER. REPAIRED IAW SRM 51-70-10 & SRM 57-43-02.
